# SDR USAASB97111

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22888
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hydraulic Pump
- Part number: 6507506
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 13,993 hours
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A, H

## Discrepancy

GSO - FLT 1046 - EN ROUTE MCO TO LGA, A-HYDRAULIC SYSTEM LOW PRESSURE LIGHT ILLUMINATED.  HYD SYSTEM QTY WENT FROM 4 TO 1.5 GALLONS.  DECLARED EMERGENCY AND DIVERTED TO GSO LANDED WITHOUT INCIDENT.  MX REMOVED AND REPLACED NR 2 ENG DRIVEN HYD PUMP, REPLACED CASE DRAIN FILTER, AND A-SYSTEM RETURN AND PRESSURE FILTERS.  FLUSHED SYSTEM AND PROGRAMMED FOR  FILTER CHANGE.  NO CONTAMINATION OR LEAKS NOTED.  OPER CHK GOOD.  NOTE:  PREVIOUS FLT HAD A HYD PROBLEM.  SYSTEM A-HYDRAULIC PRESSURE WENT TO ZERO.  SYSTEM A-PUMPS SHUT OFF.  GEAR AND FLAPS LOWERED BY ALTERNATE SYS.  MX FOUND NR 1 ENGINE HYD PUMP CASE DRAIN LEAKING.  REPLACED SAME.  (X)
